| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6 -12.50/2.0/112 (sphere/cyliner/axis) implantable collamer lens was implanted into the patients eye.A lens exchange due to a sizing issue was reporter.Lens was explanted.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Additional Manufacturer Narrative
Claim#: (b)(4).